# SDR SIMA200333201

- Difficulty date: November 25, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375911
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE ROW 11 EMERGENCY EXIT ILGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EXIT LIGHT ASSEMBLY IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
